# SDR YENA2025061700615

- Difficulty date: June 12, 2025
- Submitted: June 17, 2025
- Operation: Air carrier
- Aircraft: N3242J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55319
- Aircraft time: 1,141 hours, 535 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Faulted
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT#312, ORD-BOS. 'UPON TOUCHDOWN A/C VEERED LEFT W/ NO INPUTS TO STEERING FROM RUDDER. A/C EXITED RUNWAY LEFT SIDE INTO GRASS; C/W INSPECTION, REF LOG PAGES 4321399-2 (COMPLIED WITH SPECIAL IRREGULAR INSPECTION PER AMP 05-51-20 STEP 4, NO DEFECTS NOTED, INSPECTION OK) & 4333951-2 (COMPLIED WITH SPECIAL IRREGULAR INSPECTION PER AMP 05-51-20 SETP 4, NO DEFECTS NOTED, INSPECTION OK).'
